MAUDE Adverse Event Report: ATRIUM MEDICAL CORPORATION ADVANTA SLIDER GDS; ADVANTA VXT, 8X50, 1GDS, FH, STR-SW

ATRIUM MEDICAL CORPORATION ADVANTA SLIDER GDS; ADVANTA VXT, 8X50, 1GDS, FH, STR-SW
Model Number 22064
Health Effect - Clinical Code No Information (3190)
Date of Event 07/03/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
We are in the process of performing the investigation and will submit the follow-up report once the evaluation is completed.Related mdr: 3011175548-00011.
 
Event or Problem Description
Report received stated that the second layer of the graft was lifting during the removal of the helix.
 
Additional Manufacturer Narrative
The returned graft segment was received and visually inspected, one end of the graft had the helix removed, there were portions of the wrap layer that had separated from the base graft and remained adhered to the helix.A clean cut was made on the opposite end of the graft segment and the helix was removed.It was observed that portions of the wrap layer separated from the base graft and remained adhered to the helix, however a root cause has not been determined.

Brand Name
ADVANTA SLIDER GDS
Common Device Name
ADVANTA VXT, 8X50, 1GDS, FH, STR-SW
Manufacturer (Section D)
ATRIUM MEDICAL CORPORATION
merrimack NH 03054
MDR Report Key6119496
Report Number3011175548-2016-00010
Device Sequence Number551553
Product Code DSY
UDI-Device Identifier00650862220643
UDI-Public00650862220643
Combination Product (Y/N)N
Initial Reporter CountryTU
PMA/510(K) Number
K992960
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/07/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date05/31/2019
Device Model Number22064
Device Catalogue Number22064
Device Lot Number405930
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/18/2016
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 11/07/2016
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date11/21/2016
Supplement Report FDA Received Date01/10/2017
01/11/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1